Brain Tumour Survivor

A site dedicated to leading edge treatment for brain tumours
It is currently Fri Dec 15, 2017 6:24 pm

All times are UTC + 10 hours




Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: cortisone side effects?
PostPosted: Fri Feb 03, 2012 6:24 am 
Offline
Registered User
User avatar

Joined: Mon Jan 23, 2012 6:56 am
Posts: 7
Location: Modena, Italy
yesterday i started 3rd cycle of temadol 300 mg for 5 days. all ok, i have spoken to my docter why t5he side effects are so strong, its on brain stem (see profile) and infiammated from radiotherapy 7 months now with only worsening... full moon faca and belly is enourmous and i sleep poor,y.... i take 8 mg at nine in the morning and am decreasing to 2 m,g in afternoon. my face is completely contracted and my left side paralised nervewise. does anyone recognise my story?
how did you solve this? my doc wants to cut down cortison so tomorrow mri to see if tumour or infiammation. my face is terrible all blocked and 1 super crossed eye! cannot see well aND TYPE slowly,
greetz from a white, wintery, snowy minus 13 degrees celcius italy
claire


Top
 Profile  
 
 Post subject:
PostPosted: Fri Feb 03, 2012 6:44 am 
Offline
Registered User
User avatar

Joined: Mon Mar 10, 2008 4:03 pm
Posts: 18130
Location: Australia
I believe that nearly everyone here who has treatment has had cortisone.

Even though I was lucky enough to go off of it after a few days, I still have muscle wastage. The sooner you doctor can cut it down the better IMO.

Unfortunately the treatment is part of the reality of the disease. Hopefully they can reduce the cortisone and with it the side effects. All the best!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Mar 19, 2012 3:58 am 
Offline
Registered User
User avatar

Joined: Mon Jan 23, 2012 6:56 am
Posts: 7
Location: Modena, Italy
are you the only one that writes or am i doing something wrong?


Top
 Profile  
 
 Post subject:
PostPosted: Tue Mar 20, 2012 8:57 am 
Offline
Registered User
User avatar

Joined: Mon Mar 10, 2008 4:03 pm
Posts: 18130
Location: Australia
I'm not the only one who posts - just the most frequent :).

The type of question you are asking is essentially a medical question I am unqualified to answer.

I think it comes down to what this site is for. Patients, survivors and their carers can post for support and information. You'll notice that I post a lot of information articles in the research section.

Maybe do a site search on the information you seek?


Top
 Profile  
 
PostPosted: Fri Oct 05, 2012 11:20 pm 
Offline
Registered User

Joined: Sun Sep 02, 2012 2:25 am
Posts: 6
hi clairevtg, hope things are o.k. My experience with dexamethasone is similar but not as severe as yours, but I have to take them to control tumour growth, plus epillum which just makes things worse, but that's what I need to do according to my care team. I hope things improve for you so that you can cope better with your family routine, my typing to is poor, i just slow down and correct a lot, not the end of the world. I do get embarrassed in public, due to slowness and poor balance and shakiness( hard to count money plus huge scar on forehead from surgery plus moon face)


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC + 10 hours


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
cron
Powered by phpBB® Forum Software © phpBB Group
[ Time : 0.102s | 15 Queries | GZIP : Off ]